# SDR VNAA2022112009915

- Difficulty date: November 20, 2022
- Submitted: November 20, 2022
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 25,945 hours, 19,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR SILL UNDERSIDE FS 310- FS 319.   REMOVED CORRODED RH FLOOR SILL PN:SH670-32172-11 IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.   LOCATED AND DRILLED NEW SERVICEABLE RH FLOOR SILL PN: SH670-32172-11 IAW CRJ-700 SRM 51-40-11-001-001-A01.   INSTALLED NEW SERVICEABLE RH FLOOR SILL PN:SH670-32172-11 IAW CRJ-700 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-21-001-001-A01.  TREATED, PRIMED, TOPCOATED AND APPLIED CIC IAW CRJ-700 SRM 51-21-11-001-001-A01, 51-25-00-001-001-A01 AND 51-25-01-001-001-A01.
